RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2002, Volume 193, Number 3, Pages 21–24 (Mi msb633)  

This article is cited in 18 scientific papers (total in 19 papers)

Another proof of the three points theorem

G. V. Belyi


Abstract: A new proof of the author's results on fields of definition of algebraic curves is presented.

DOI: https://doi.org/10.4213/sm633

Full text: PDF file (157 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2002, 193:3, 329–332

Bibliographic databases:

UDC: 512.7
MSC: Primary 11G30; Secondary 14H30
Received: 14.06.2001

Citation: G. V. Belyi, “Another proof of the three points theorem”, Mat. Sb., 193:3 (2002), 21–24; Sb. Math., 193:3 (2002), 329–332

Citation in format AMSBIB
\Bibitem{Bel02}
\by G.~V.~Belyi
\paper Another proof of the~three points theorem
\jour Mat. Sb.
\yr 2002
\vol 193
\issue 3
\pages 21--24
\mathnet{http://mi.mathnet.ru/msb633}
\crossref{https://doi.org/10.4213/sm633}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1913596}
\zmath{https://zbmath.org/?q=an:1050.14018}
\transl
\jour Sb. Math.
\yr 2002
\vol 193
\issue 3
\pages 329--332
\crossref{https://doi.org/10.1070/SM2002v193n03ABEH000633}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000177130300002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0036057543}


Linking options:
  • http://mi.mathnet.ru/eng/msb633
  • https://doi.org/10.4213/sm633
  • http://mi.mathnet.ru/eng/msb/v193/i3/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. A. Bogomolov, N. I. Dubrovin, V. A. Iskovskikh, V. S. Kulikov, A. N. Parshin, I. R. Shafarevich, “Gennadii Vladimirovich Belyi (obituary)”, Russian Math. Surveys, 57:5 (2002), 981–983  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. André Y., “On a geometric description of $\mathrm{Gal}(\overline Q_p/Q_p)$ and a $p$-adic avatar of $\widehat{GT}$”, Duke Math. J., 119:1 (2003), 1–39  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
    3. Braungardt V., “Covers of moduli surfaces”, Compos. Math., 140:4 (2004), 1033–1036  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
    4. Elkies N.D., “Shimura curves for level-3 subgroups of the $(2,3,7)$ triangle group, and some other examples”, Algorithmic number theory, Lecture Notes in Comput. Sci., 4076, Springer, Berlin, 2006, 302–316  crossref  mathscinet  zmath  isi
    5. Parkkonen J., Ruuska V., “Finite degree holomorphic covers of compact Riemann surfaces”, Acta Math. Sin. (Engl. Ser.), 23:1 (2007), 89–94  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
    6. St. Petersburg Math. J., 19:6 (2008), 1003–1014  mathnet  crossref  mathscinet  zmath  isi  elib
    7. Esnault H., Hai Phùng Hô, “Packets in Grothendieck's section conjecture”, Adv. Math., 218:2 (2008), 395–416  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
    8. Neretin Yu., “Infinite Tri-symmetric Group, Multiplication of Double Cosets, and Checker Topological Field Theories”, Int Math Res Not, 2012, no. 3, 501–523  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    9. Hidalgo R.A., “The Bipartite Graphs of Abelian Dessins D'Enfants”, ARS Math. Contemp., 6:2 (2013), 301–304  mathscinet  zmath  isi
    10. Wushi Goldring, “A new proof of Belyiʼs Theorem”, Journal of Number Theory, 135 (2014), 151  crossref  mathscinet  zmath  isi  scopus  scopus
    11. Michael Klug, Michael Musty, Sam Schiavone, John Voight, “Numerical calculation of three-point branched covers of the projective line”, LMS J. Comput. Math, 17:01 (2014), 379  crossref  mathscinet  zmath  scopus  scopus
    12. A. L. Smirnov, “On definition fields of an algebraic curve”, J. Math. Sci. (N. Y.), 219:3 (2016), 484–491  mathnet  crossref  mathscinet
    13. Yu. A. Neretin, “Infinite symmetric groups and combinatorial constructions of topological field theory type”, Russian Math. Surveys, 70:4 (2015), 715–773  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    14. Jones G.A., “Bipartite Graph Embeddings, Riemann Surfaces and Galois Groups”, Discrete Math., 338:10, SI (2015), 1801–1813  crossref  mathscinet  zmath  isi  scopus  scopus
    15. J. Math. Sci. (N. Y.), 226:5 (2017), 667–693  mathnet  crossref  mathscinet
    16. Jones G.A., Wolfart J., “Historical and Introductory Background”: Jones, GA Wolfart, J, Dessins d'Enfants on Riemann Surfaces, Springer Monographs in Mathematics, Springer, 2016, 3–39  crossref  mathscinet  isi
    17. Dolce P., “Fields of Definition and Belyi Type Theorems For Curves and Surfaces”, N. Y. J. Math., 22 (2016)  mathscinet  zmath  isi
    18. Sijsling J., Voight J., “on Explicit Descent of Marked Curves and Maps”, Res. Number Theory, 2 (2016), 27  crossref  mathscinet  zmath  isi  scopus
    19. Clark P.L., Voight J., “Algebraic Curves Uniformized By Congruence Subgroups of Triangle Groups”, Trans. Am. Math. Soc., 371:1 (2019), 33–82  crossref  mathscinet  zmath  isi  scopus
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:806
    Full text:335
    References:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019